MAUDE Adverse Event Report: FISHER & PAYKEL HEATHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING

FISHER & PAYKEL HEATHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING
Model Number BC191-05
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Section g4: no 510(k) number was included in section g4 of the report because the device is exempted from pma pathway to regulatory approval.Method: the subject device, bc191-05 flexitrunk nasal tubing was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information and photography provided by the healthcare facility, and our knowledge of the product.Results: evaluation of the photography provided reveals the device setup, however the reported event is not visible from the photography.The healthcare facility reported that the tubing of subject device was cracked.Conclusion: we are unable to confirm the cause of the reported event.As part of the manufacturing process, each flexitrunk infant nasal tubing device undergoes visual inspection and leak testing.Devices that do not meet the specifications are rejected and not released for distribution.The user instructions which accompany the bc191-05 flexitrunk nasal tubing include the following: "always use pressure monitoring to verify that the patient is receiving the prescribed cpap level." "handle with care.Use caution when positioning or disconnecting the interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." "disconnect the flexitrunk interface gently by twisting the connectors.Do not pull forcefully, as this may damage the tubing.Handle with care" "use patient oxygen monitoring" additionally, a caution insert is included in the packaging to remind the user to take extra care when handling the bc191-05 flexitrunk nasal tubing.
 
Event or Problem Description
A distributor in china reported on behalf of a healthcare facility that the tubing of a bc191-05 flexitrunk nasal tubing was cracked during use.There was no reported patient consequence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Section g4: no 510(k) number was included in section g4 of the report because the device is exempted from pma pathway to regulatory approval.Method: the subject device, bc191-05 flexitrunk nasal tubing was not returned to fisher & paykel healthcare (f&p), new zealand for evaluation.Our investigation is based on the information and photography provided by the distributor, and our knowledge of the product.Results: evaluation of the provided information and photography revealed that the device tubing was broken and was wrapped in medical tape.Conclusion: without the subject device being returned for evaluation, the exact cause of the reported event could not be determined.As part of the manufacturing process, each flexitrunk infant nasal tubing device undergoes visual inspection and leak testing.Devices that do not meet the specifications are rejected and not released for distribution.The user instructions which accompany the bc191-05 flexitrunk nasal tubing include the following: "always use pressure monitoring to verify that the patient is receiving the prescribed cpap level." "handle with care.Use caution when positioning or disconnecting the interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." "disconnect the flexitrunk interface gently by twisting the connectors.Do not pull forcefully, as this may damage the tubing.Handle with care" "use patient oxygen monitoring" additionally, a caution insert is included in the packaging to remind the user to take extra care when handling the bc191-05 flexitrunk nasal tubing.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEATHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEATHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargus banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24242854
Report Number9611451-2026-00384
Device Sequence Number8309414
Product Code BZO
UDI-Device Identifier09420012413635
UDI-Public(01)09420012413635(10)2103757040(11)250507(17)280507
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC191-05
Device Catalogue NumberBC191-05
Device Lot Number2103757040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown